| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device's selector switch was not functioning.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The customer has responded and indicated the product will not be returning to zoll.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation: instead the control board was returned.During the investigation the technician discovered that the customer attempted repair of the device.As a result of the device being tampered with, root cause could not be firmly established.A replacement control board was sent to the customer.Analysis of reports of this type has not identified an increase in trend.